MAUDE Adverse Event Report: DEPUY IRELAND 961610  ATTUN REV PST F AUGTRL 8XSZ3-4; FEMORAL TRIALS

DEPUY IRELAND 961610  ATTUN REV PST F AUGTRL 8XSZ3-4; FEMORAL TRIALS
Catalog Number 254903002
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Trial shows magnetic/metal wear before use.Instrument was wiped before it underwent thermal disinfection at local bq site.After thermal disinfection it showed up like seen on photos.2nd photos show the metal wear after it was wiped again.Given ref/lot is only an example - wear appears on all magnetic augments.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Trial shows magnetic/metal wear before use.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUN REV PST F AUGTRL 8XSZ3-4
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 961610 
loughbeg ringaskiddy
cork
EI 
MDR Report Key7813908
Report Number1818910-2018-67660
Device Sequence Number1535996
Product Code HRY
UDI-Device Identifier10603295439295
UDI-Public10603295439295
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number254903002
Device Lot NumberNW198491
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer12/20/2017
08/24/2018
11/16/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date08/24/2018
08/30/2018
11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1